# SDR AALA201504249005

- Difficulty date: April 11, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472098006
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOORBEAM IN AFT GALLEY AT LBL 919 FROM FRAME 65 - 67.  REPLACED FLOORBEAM IAW SRM 51-72-11-001 & DWG D53472812.
